It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Brian on July 17, 2000 at 20:45:24:

In Reply to: Re: adderall for framing carpenter and heights? posted by Jon on July 05, 2000 at 17:04:00:

: It messes up my vision a little bit, everything gets a little "brighter". I wouldn't worry about addiction, just don't increase you dose, and only take it when you need it. It works pretty well. You'll have more energy, be more focused, but you'll lose weight, and probably the worst side effect for me, which you'll probably experience too is that you will sweat a whole lot more if your doing something physical. If i take adderall too close to when i lift weights i get covered in sweat. good luck

I am 32 and have been a carpenter for about 8 yrs. For most of my life I have had trouble concentrating, I have felt tired most of the time and get stuck in trances while driving or at work. Iwould just stop what I was doing and stare. I had trouble in high school and in college. My wife who I met as a sophomore in high school left me last year. I have battled several bouts of deppression. For the last year and a half I have been seeing a psyciatrist and he has tried about every anti-deppressant on me. I had trouble with balance on some of them. About 2 weeks ago he perscribed adderall and for the first time I feel like I may have hope. I am able to stay focused longer and have a lot more energy and motivation. It is only the beging but if I were you I would not hesitate to at leat give it a try. Out of all the medications I have tried It has given me the leat amount of side effects. If I can climb rafters and walk walls with it I'm sure you can.

Follow Ups

All times are GMT -7. The time now is 05:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!